Academic Knowledge Archives of Gunma Institutes >
群馬大学(Gunma University) >
10 教育学部 >
0003 群馬大学教育学部紀要 自然科学編 >
第32巻 (1983) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10087/807

Title: A Note on Non-Simple Abelian Surfaces
Authors: Murasaki, Takeaki
Issue Date: 1983
Publisher: 群馬大学教育学部
Citation: 群馬大学教育学部紀要 自然科学編. 32, 1-6 (1983)
URI: http://hdl.handle.net/10087/807
Appears in Collections:第32巻 (1983)

Files in This Item:

File Description SizeFormat
ares032001.pdf151.16 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


DSpace Software Copyright © 2002-2010  Duraspace - Feedback